# SDR SWAA2023082490845

- Difficulty date: August 17, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 72,820 hours, 42,792 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER REMOVABLE L/E; #2 (FROM I/B) LOWER RIB CRACKED. (MARKED)<[01] SRM 55-10-09-0I-1 IDENTIFICATION AND SRM 53-10-09-1A-1 ALLOWABLE DAMAGE ARE APPLICABLE. RIB LE.STA 78.29 CRACKED FOUND TO BE OUT OF LIMITS PER 55-10-09-1A-1 PARAGRAPH 4.A.(1). CRACKS ARE NOT PERMITTED. REPAIR BY REPLACEMENT PER SRM 51-10-02-0G-0 PARAGRAPH 9;[02] VERIFIED CORRECTIVE ACTION 1;[03] STEP 1  LOCATED AND DRILLED NEW RIB . OK TO INSTALL;[04] VERIFIED CORRECTIVE ACTION 3. OK TO INSTALL;[05] RIB LE.STA 78.29 CRACKED FOUND TO BE OUT OF LIMITS PER 55-10-09-1A-1 PARAGRAPH 4.A.(1). CRACKS ARE NOT PERMITTED. LOCATED AND DRILLED NEW RIB P/N 186A1302-2; LOT# 1468101 PER SRM 51-40-05 REPAIR BY REPLACEMENT PER SRM 51-10-02-0G-0 PARAGRAGRAPH 9;[06] VERIFIED MEASUREMENT TABLE;[07] VERIFIED CORRECTIVE ACTION 5
